Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 3, Pages 577-582
http://dx.doi.org/10.1155/S0161171286000728

Simulation of continuously deforming parabolic problems by Galerkin finite-elements method

Department of Computer Science, Jordan University, Amman, Jordan

Received 6 August 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yahia S. Halabi, “Simulation of continuously deforming parabolic problems by Galerkin finite-elements method,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 577-582, 1986. https://doi.org/10.1155/S0161171286000728.